# SDR F3LA200500049

- Difficulty date: December 21, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N937FR
- Make and model: Airbus A319-111
- Aircraft serial: 2400
- Aircraft time: 2,948 hours, 1,436 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830C0000
- Condition: Tripped
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON APPROACH, FLIGHT CREW REPORTED ECAM F/CTL SLATS FAULT.  PERFORMED TSM TASK 27-81-00-810-810.  FOUND TORQUE LIMITERS POPPED ON SLAT ROTARY ACTUATORS 6079 CM AND 6029 CM.  REPLACED SLAT ROTARY ACTUATORS 6079 CM AND 6029 CM PER AMM 27-84-49-000-001 AND 27-84-49-400-001.  PERFORMED SLATS OPS TEST PER AMM 27-84-00-710-001.  OPS TEST GOOD.
